Ad

Skeifa: Et dags sensommerstævne

9/25/22

Sunday (Sep 25, 2022)
Time Code Test
08:00 Indtjek starter
08:30 Dommermøde ( 15 minutes )
08:45 Ryttermøde ( 10 minutes )
09:00 T.7 Tölt
09:45 T4 Loose Rein Tölt (Group)
10:05 T.3 Tölt (Group)
10:25 Banepleje ( 15 minutes )
10:40 T.5 Tölt
11:00 V5 Four Gait
12:00 V2 Four Gait (Group)
12:40 Frokost + Banepleje ( 45 minutes )
13:25 V3 Four Gait
13:50 T4 Loose Rein Tölt (Group)
14:10 T.7 Tölt
14:30 T.3 Tölt (Group)
14:50 Banepleje ( 15 minutes )
15:05 V5 Four Gait
15:25 T.5 Tölt
15:45 V2 Four Gait (Group)
16:10 V3 Four Gait
16:35 Tak for i dag

Page generated: 06:56:53 on Sep 27, 2022